# SDR SWAA2021021642017

- Difficulty date: January 12, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 68,079 hours, 40,102 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Upper Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FUSELAGE UPPER SKIN UNDER VERTICAL STAB; BS 1024 TO 1036; STR 1 TO 2 RT; WL 308 / REMOVED CORROSION ON FUSELAGE SKIN UNDER VERTICAL STAB BS1024-1036 STR 1-2 R/H W/L 308. REPAIRED PER ATS ER 21-01081 REV IR AND SWA EA 21-153-00179 REV IR
